Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Generalized Burniat type surfaces and Bagnera-de Franchis varieties

Title data

Bauer, Ingrid ; Catanese, Fabrizio ; Frapporti, Davide:
Generalized Burniat type surfaces and Bagnera-de Franchis varieties.
In: Journal of Mathematical Sciences / The University of Tokyo. Vol. 22 (2015) Issue 1 . - pp. 55-111.
ISSN 1340-5705

Review:

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 14J29
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics VIII (Algebraic Geometry) - Univ.-Prof. Dr. Fabrizio Catanese
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 15 Jun 2021 13:21
Last Modified: 21 Jun 2021 10:57
URI: https://eref.uni-bayreuth.de/id/eprint/65820